Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: “Explicit expressions for the determinants of certain matrices” (Math. Comp. 24 (1970), 151–154) by J. L. Lavoie and R. Michaud

Author: W. F. Lunnon
Journal: Math. Comp. 26 (1972), 309
MSC: Primary 65F99; Secondary 15A15
Original Article: Math. Comp. 24 (1970), 151-154.
MathSciNet review: 0400682
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F99, 15A15

Retrieve articles in all journals with MSC: 65F99, 15A15

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society